Skip to Content

Hydrochlorothiazide - anyone had burning really bad that lasted for weeks, how did you stop it?

Responses (3)

suzanne66 25 Mar 2012

Can you describe the burning - where was it, was it all the time, did anything make it worse or better?

Mary Woodbeck 26 Mar 2012

In my Privates.All the time.The burning is like a fire is being held to it.

Anonymous 26 Mar 2012

Burning, as in a UTI? Because HTZ is a 'water pill' that makes you pee, it might make you feel a UTI more strongly. I suggest that you call your doctor on that one, because you will need antibiotics, if you have a UTI.

Mary Woodbeck 26 Mar 2012

I went to my Dr. There was no UTI or any infection>

DzooBaby 26 Mar 2012

Do you have urinary incontinence at all? Diuretics like HCTZ can make incontinence worse because it increases your urinary output. If you are not drinking enough water, (and women who are incontinent are wont to do so because they dont want to pee more) you can have very strong acidic urine which can irritate the peri area (the area around your privates and anal area-anywhere the urine comes in contact with). If this is what is going on, talk to your Dr about treatments for incontinence and in the mean time, drink more water and change your pads more often to prevent long term exposure of the skin to the urine. After your bath, you might want to put a towel under you and let the area be exposed to air so that it dries thoroughly. It helps to use a bit of baby powder too.

DzooBaby 26 Mar 2012

You can also try using diaper rash creams to protect the area from wetness. Something like A & D Ointment or Desitin ointments are very soothing and protect the area from wetness and irritation. Caldescene powder works very well to prevent rashes in the folds too. It helps inhibit fungal growth which can become out of control from the wetness and warmth of the area.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions